# SDR ASOA200900551

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 11,578 hours, 7,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR SUPPORT ANGLE AT FS 280 CORRODED.  REMOVED FLT DECK FLOOR SUPPORT ANGLE IAW SRM 51-42-21.  INSTALLED FLT DECK SUPPORT ANGLE IAW SRM 51-42-06, 51-42-21.
